Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 220, NWS Raleigh, NC

July 16, 2016Guilford County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 16, 2016, 6:03 PM EDT for Guilford County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2016, 6:03 PM EDT (22:03 UTC)
Expired
Jul 16, 2016, 6:45 PM EDT
In force
42 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Guilford County, NC

The radar

The Roanoke radar (KFCX), 114 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.1 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

899 
WUUS52 KRAH 162203
SVRRAH
NCC081-162300-
/O.NEW.KRAH.SV.W.0220.160716T2203Z-160716T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
603 PM EDT SAT JUL 16 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AND EASTERN GUILFORD COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 700 PM EDT

* AT 602 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  GREENSBORO... MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREENSBORO...MCLEANSVILLE...GIBSONVILLE...PLEASANT GARDEN...
  FOREST OAKS...LAKE TOWNSEND MARINA...
  LAKE GUILFORD MACKINTOSH MARINA...LAKE TOWNSEND AND MONTICELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3624 7953 3596 7954 3592 7992 3606 7991
      3625 7969
TIME...MOT...LOC 2202Z 233DEG 20KT 3608 7979 

HAIL...<.75IN
WIND...60MPH
 
$$

PWB
1 follow-up statement
992 
WWUS52 KRAH 162245
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
645 PM EDT SAT JUL 16 2016

NCC081-162254-
/O.CAN.KRAH.SV.W.0220.000000T0000Z-160716T2300Z/
GUILFORD NC-
645 PM EDT SAT JUL 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GUILFORD COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3624 7953 3596 7954 3592 7992 3606 7991
      3625 7969
TIME...MOT...LOC 2242Z 233DEG 20KT 3622 7956 

$$

KRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:03 PM EDT, 4 hours earlier.

Area forecast discussion, Jul 16, 2:03 PM EDT, 4 hours before
Area Forecast Discussion
National Weather Service Raleigh NC
203 PM EDT SAT JUL 16 2016

.SYNOPSIS...
A light westerly flow aloft this weekend will give way to northwest
flow aloft next week as an upper level ridge strengthens over the
Central Plains.

&&

.NEAR TERM /Through Tonight/...
As of 145 PM Saturday...

Central NC lies on the E/SE periphery of broad cyclonic flow aloft
over the OH/TN valley and central Appalachians. Seasonable
moisture,diurnal destabilization (albeit limited by cloud cover) and
DPVA attendant small amplitude waves tracking E/NE along the
southern periphery of the westerlies in TN/NC/VA have already (as of
noon) resulted in scattered shower development over the W/SW
Piedmont and Sandhills, with thunderstorms thus far been confined to
the Carolina coast where less cloud cover (stronger insolation) and
richer low-level moisture have already yielded moderate diurnal
destabilization (2000-2500 J/kg MLCAPE). With early convective
development to the W/SW and broken/overcast cloud cover over much of
central NC, diurnal destabilization will be significantly affected,
especially in the W/SW Piedmont where 16Z SPC mesoanalysis indicated
500-1000 J/kg of MLCAPE and 50-75 J/kg of CIN, compared to 1500-2000
J/kg of MLCAPE and no CIN along/east of the I-95 corridor. With the
above in mind, expect above normal chances for convection across the
entire area this afternoon and evening. Deep layer shear is progged
to increase to 20-30 kt this afternoon and evening along/west of Hwy
1 in closer vicinity to stronger flow aloft rounding the base of a
broad trough over the TN valley into the central Appalachians.
However, diurnal destabilization, low-level lapse rates and DCAPE
will all be at a minimum west of Hwy 1. East of Hwy 1 where moderate
destabilization is in progress, deep-layer shear will remain weak
(<= 20 kt), as will DCAPE (< 750 J/kg), with PWAT values AOA 2.00".
With the above in mind, expect little severe weather threat today
aside from the possibility of a brief/isolated wet downburst
along/east of the I-95 corridor in association with robust updrafts
(50+ KFT echo tops) capable of lofting 30+ dBZ precip cores above 40
KFT. In this type of environment (i.e. unorganized and short-lived
updrafts), any deep convection has the potential to produce a brief
downburst with 30-50 mph wind gusts. Given that numerous short-lived
updrafts may briefly achieve 50 KFT echo tops, lead time is
typically no greater than 5-10 mins, and that the temporal/spatial
magnitude of an associated downburst is small, warning issuance in
such a scenario is all-too-often counter productive. -Vincent

&&

.SHORT TERM /Sunday and Sunday Night/...
As of 145 PM Saturday...

The primary belt of westerlies will lift north of the region on
Sunday as the broad trough over the TN/OH valley this afternoon
lifts NE into New England. As a result, any small amplitude waves
tracking east along the southern fringe of the westerlies will
generally remain north of the region, though guidance suggests a
weak shear axis may stall over eastern/coastal NC, on the E/NE
periphery of a developing upper level ridge over the Deep South and
lower Midwest. As a result, expect scattered diurnal convection to
occur primarily along/east of the I-95 corridor, with chances
diminishing several hours after sunset (by midnight). Expect highs
in the upper 80s to 90F, lows in the lower 70s. -Vincent

&&

.LONG TERM /Monday through Saturday/...
As of 203 PM Saturday...

After the late weekend frontal passage, the frontal zone will be
along the coast with perhaps a lingering chance of a shower across
the south early Monday. We languish in an unsettled weak trof zone
beneath the westerlies with weak forcing but abundant moisture and
instability leading to slightly better than climatological (30-40%)
diurnal PoPs. Highs should reach lower 90s as low level flow
remains predominantly southwest with persistent 1440m thicknesses.

Our chance for stronger, more widespread convection will be on the
uptick from late Tuesday morning into Tuesday night as strong
ridging in the midwest amplifies and deepens the downstream trof
over the east coast. A stronger front will follow the deepening trof
south to greatly enhance low level shear concurrent with diurnal
instability and should result in well-organized and potentially
severe convection. Highs will again reach the lower 90s with some
lower readings possible in areas hindered by morning cloud or
shower coverage.

Post-fropa, we're looking at drying in the ensuing northwest flow
with diminished chances for precip Wednesday into the early weekend.
Of course, northwest flow brings its own uncertainty due to the
proclivity for downstream convection in the Midwest or Ohio Valley
to wander through, so will keep near climatological diurnal PoPs
each day. Slow modification of the airmass over the area will result
in a gradual warming trend, from climatological 88-92 on
Wednesday and Thursday to perhaps mid 90s by Saturday.

&&

.AVIATION /18Z Saturday through Wednesday/...
As of 145 PM Saturday...

24-hr TAF Period: MVFR ceilings and scattered convection will be
possible at all terminals through this evening. VFR conditions are
expected after midnight, though sub-VFR stratus and/or fog may
develop prior to sunrise. Any fog/stratus is expected to lift by 12-
14Z Sunday, with VFR conditions otherwise prevailing until mid/late
afternoon when scattered convection will once again be possible at
all terminals, particularly RDU/FAY/RWI.

Looking ahead: A similar pattern characterized by above normal
chances for convection will persist through early/mid next week as
westerly flow aloft evolves into NW flow aloft. -Vincent

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Vincent
NEAR TERM...Vincent
SHORT TERM...Vincent
LONG TERM...mlm
AVIATION...Vincent
Hazardous weather outlook, Jul 16, 3:47 AM EDT, 14 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
347 AM EDT SAT JUL 16 2016

NCZ007>011-021>028-038>043-073>078-083>086-088-089-170800-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
347 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG STORMS ARE EXPECTED TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 16, 5:19 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
519 PM EDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     3 SE CLAYTON            35.62N 78.42W
07/16/2016                   JOHNSTON           NC   911 CALL CENTER

            TREE DOWN ON PONY FARM ROAD NEAR HIGHWAY 70.

&&

KRD
Special weather statement, Jul 16, 5:22 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
522 PM EDT SAT JUL 16 2016

NCZ021-022-162200-
GUILFORD   NC-FORSYTH   NC-
522 PM EDT SAT JUL 16 2016

 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN
GUILFORD AND NORTHEASTERN FORSYTH COUNTIES UNTIL 600 PM EDT...

AT 522 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KERNERSVILLE...OR 9 MILES SOUTHEAST OF WALNUT COVE...MOVING NORTHEAST
AT 5 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KERNERSVILLE...SUMMERFIELD...STOKESDALE...WALKERTOWN...BELEWS LAKE...
BELEWS CREEK...COLFAX AND HAW RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

VERY HEAVY RAIN CAN BE EXPECTED DUE TO THE SLOW MOVEMENT OF THIS
STORM. PROLONGED HEAVY RAIN WILL RESULT IN PONDING OF WATER ON
ROADWAYS...STANDING WATER IN LOW LYING AREAS...AND MINOR FLOODING OF
CREEKS AND STREAMS. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA
CAUTION TO AVOID HYDROPLANING.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3626 8008 3624 7976 3609 8004 3617 8018
TIME...MOT...LOC 2122Z 226DEG 5KT 3617 8007

77
Special weather statement, Jul 16, 5:50 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
550 PM EDT SAT JUL 16 2016

NCZ022-162245-
GUILFORD   NC-
550 PM EDT SAT JUL 16 2016

 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CENTRAL GUILFORD
COUNTY UNTIL 645 PM EDT...

AT 550 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GREENSBORO...MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENSBORO...MCLEANSVILLE...GIBSONVILLE...LAKE GUILFORD MACKINTOSH
MARINA AND FOREST OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3598 7989 3610 7993 3624 7957 3600 7955
TIME...MOT...LOC 2150Z 254DEG 9KT 3605 7982

77
Special weather statement, Jul 16, 5:56 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
556 PM EDT SAT JUL 16 2016

NCZ038-039-073-074-083-162315-
RANDOLPH   NC-DAVIDSON   NC-ANSON   NC-STANLY   NC-MONTGOMERY   NC-
556 PM EDT SAT JUL 16 2016

 ...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
DAVIDSON...ANSON...STANLY... WESTERN MONTGOMERY AND
SOUTHWEST RANDLOPH COUNTIES BETWEEN 600 PM AND 730 PM EDT...

AT 552 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
APPROACHING FROM THE WEST. THESE STORMS WILL CROSS THE YADKIN RIVER
AND MOVE OVER AREAS FROM HIGH ROCK TO ALBEMARLE TO WADESBORO
SHORTLY. THESE STORMS WERE MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE ALONG WITH FREQUENT
LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
HIGH ROCK... HIGH POINT...LEXINGTON...ALBEMARLE...WADESBORO...TROY...
BADIN LAKE...THOMASVILLE...ANSONVILLE...LINWOOD AND PLYLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE.

BOATERS SHOULD SEEK SHELTER IMMEDIATELY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3550 8030 3551 8018 3572 8033 3572 8038
      3603 8015 3603 8014 3601 8004 3592 8004
      3591 7991 3516 7990 3514 8007 3514 8008
      3509 8002 3512 7995 3510 7991 3481 7992
      3481 8032 3519 8028 3517 8035 3518 8051
TIME...MOT...LOC 2152Z 263DEG 29KT 3539 8057

PWB
Local storm report, Jul 16, 5:58 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
558 PM EDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      2 ESE SHARPSBURG        35.86N 77.80W
07/16/2016                   EDGECOMBE          NC   911 CALL CENTER

            BRIDGE UNDER WATER ON FLOOD'S STORE ROAD
            NEAR CHARLIE ROAD.

&&

KRD
Local storm report, Jul 16, 6:00 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
600 PM EDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      1 E TARBORO             35.91N 77.54W
07/16/2016                   EDGECOMBE          NC   911 CALL CENTER

            MULTIPLE ROADS CLOSED DUE TO HIGH WATER
            ACROSS EDGECOMBE COUNTY.

&&

KRD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 1:50 AM EDTAreal Flood AdvisoryRAHForsyth115 min
Jul 16, 3:41 PM EDTSpecial Weather StatementRAHEdgecombe49 min
Jul 16, 4:03 PM EDTAreal Flood AdvisoryRAHEdgecombe3 hr
Jul 16, 4:20 PM EDTFlash Flood WarningRAHEdgecombe, Nash, Wilson3 hr
Jul 16, 4:25 PM EDTSevere Thunderstorm WarningRAHJohnston51 min
Jul 16, 4:33 PM EDTSpecial Weather StatementRAHEdgecombe42 min
Jul 16, 5:03 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Nash, Wilson57 min
Jul 16, 5:18 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake57 min
Jul 16, 5:22 PM EDTSpecial Weather StatementRAHGuilford38 min
Jul 16, 5:50 PM EDTSpecial Weather StatementRAHGuilford55 min
Jul 16, 5:56 PM EDTSpecial Weather StatementRAHAnson, Davidson, Montgomery, Stanly79 min
Jul 16, 6:00 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash30 min
Jul 16, 6:11 PM EDTAreal Flood AdvisoryRAHGuilford3 hr
Jul 16, 6:37 PM EDTSpecial Weather StatementRAHPerson53 min
Jul 16, 6:40 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly65 min
Jul 16, 6:41 PM EDTFlash Flood WarningRAHGuilford3 hr
Jul 16, 6:59 PM EDTFlash Flood WarningRAHEdgecombe, Nash, Wilson6 hr
Jul 16, 7:13 PM EDTSpecial Weather StatementRAHWake62 min
Jul 16, 7:14 PM EDTFlash Flood WarningRAHWake3 hr
Jul 16, 7:21 PM EDTAreal Flood AdvisoryRAHDurham, Granville, Orange, Person3 hr
Jul 16, 7:45 PM EDTSevere Thunderstorm WarningRAHAnson, Hoke, Montgomery, Moore, Richmond, Scotland60 min
Jul 16, 7:55 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance, Warren65 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.